Post Cellulitus

revzen

Member
Joined
Sep 11, 2010
Location
England
I had two episodes of cellulitus a couple of years ago, both legs were affected. It has left me with my two legs feeling like 'wood', and at other times my muscles feel 'stretchy'. Both times I had cellulitus I was given intravenous anti-biotics which successfully treated the condition. However I continue to experience leg pain, and the afore mentioned conditions.

Any ideas as to why my legs are in such way?
 

ozzie

Active member
Joined
Jul 11, 2011
Location
australia
I don't know much about Cellulitus, but if you are taking Statins you will get leg pain and neuropathy, which could last for years unless you take U biquinol,I stopped taking Statin many years ago and went for natural cures for cholesterol.
 

kind2creatures

...elusive dreamer
Joined
Apr 5, 2009
Location
USA
Hi Revzen, sorry I have no experience with cellulitis, but I hope you can do something for your legs. Here's an article with some natural remedies, and at the bottom of the article there are numerous other links to information on cellulitis. Good luck and please take care.

 


Top